# SDR DHL2000715022

- Difficulty date: October 12, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Seal Protector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M.C.D. HAS ALUMINUM SEAL PROTECTOR CHAFED AND CRACKED AT LOWER END.  REMOVED AND REPLACED SEAL PROTECTOR PER B727 SRM 51-30-2, 51-40-3.
